2015, 22: 87-91. doi: 10.3934/era.2015.22.87

A Besicovitch cylindrical transformation with Hölder function

1. 

Lomonosov Moscow State University, Russian Federation

Received  April 2015 Revised  August 2015 Published  October 2015

For any $\gamma\in(0,1)$ and any $\varepsilon>0$ we construct a cylindrical cascade over some irrational circle rotation with a $\gamma$-Hölder function such that the Besicovitch condition holds and the Hausdorff dimension of the set of points in the circle having discrete orbits is more than $1-\gamma-\varepsilon$. This result gives the answers to some questions of K. Frączek and M. Lemańczyk [1].
Citation: Andrey Kochergin. A Besicovitch cylindrical transformation with Hölder function. Electronic Research Announcements, 2015, 22: 87-91. doi: 10.3934/era.2015.22.87
References:
[1]

K. Frączek and M. Lemańczyk, On the Hausdorff dimension of the set of closed orbits for a cylindrical transformation,, Nonlinearity, 23 (2010), 2393.  doi: 10.1088/0951-7715/23/10/003.  Google Scholar

[2]

A. S. Besicovitch, A problem on topological transformations of the plane. II,, Proc. Cambridge Philos. Soc., 47 (1951), 38.  doi: 10.1017/S0305004100026347.  Google Scholar

[3]

W. H. Gottschalk and G. A. Hedlund, Topological Dynamics,, Amer. Math. Soc. Colloq. Publ., (1955).   Google Scholar

[4]

E. Dymek, Transitive cylinder flows whose set of discrete points is of full Hausdorff dimension,, , (2013).   Google Scholar

[5]

A. Kochergin, A mixing special flow over a circle rotation with almost Lipschitz function,, Sbornik: Mathematics, 193 (2002), 359.  doi: 10.1070/SM2002v193n03ABEH000636.  Google Scholar

[6]

K. Falconer, Fractal Geometry. Mathematical Foundations and Applications,, Second edition, (2003).  doi: 10.1002/0470013850.  Google Scholar

show all references

References:
[1]

K. Frączek and M. Lemańczyk, On the Hausdorff dimension of the set of closed orbits for a cylindrical transformation,, Nonlinearity, 23 (2010), 2393.  doi: 10.1088/0951-7715/23/10/003.  Google Scholar

[2]

A. S. Besicovitch, A problem on topological transformations of the plane. II,, Proc. Cambridge Philos. Soc., 47 (1951), 38.  doi: 10.1017/S0305004100026347.  Google Scholar

[3]

W. H. Gottschalk and G. A. Hedlund, Topological Dynamics,, Amer. Math. Soc. Colloq. Publ., (1955).   Google Scholar

[4]

E. Dymek, Transitive cylinder flows whose set of discrete points is of full Hausdorff dimension,, , (2013).   Google Scholar

[5]

A. Kochergin, A mixing special flow over a circle rotation with almost Lipschitz function,, Sbornik: Mathematics, 193 (2002), 359.  doi: 10.1070/SM2002v193n03ABEH000636.  Google Scholar

[6]

K. Falconer, Fractal Geometry. Mathematical Foundations and Applications,, Second edition, (2003).  doi: 10.1002/0470013850.  Google Scholar

[1]

Łukasz Struski, Jacek Tabor. Expansivity implies existence of Hölder continuous Lyapunov function. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3575-3589. doi: 10.3934/dcdsb.2017180

[2]

Boris Muha. A note on the Trace Theorem for domains which are locally subgraph of a Hölder continuous function. Networks & Heterogeneous Media, 2014, 9 (1) : 191-196. doi: 10.3934/nhm.2014.9.191

[3]

Charles Pugh, Michael Shub, Amie Wilkinson. Hölder foliations, revisited. Journal of Modern Dynamics, 2012, 6 (1) : 79-120. doi: 10.3934/jmd.2012.6.79

[4]

Jinpeng An. Hölder stability of diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 315-329. doi: 10.3934/dcds.2009.24.315

[5]

Sergey P. Degtyarev. On Fourier multipliers in function spaces with partial Hölder condition and their application to the linearized Cahn-Hilliard equation with dynamic boundary conditions. Evolution Equations & Control Theory, 2015, 4 (4) : 391-429. doi: 10.3934/eect.2015.4.391

[6]

Luis Barreira, Claudia Valls. Hölder Grobman-Hartman linearization. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 187-197. doi: 10.3934/dcds.2007.18.187

[7]

Rafael De La Llave, R. Obaya. Regularity of the composition operator in spaces of Hölder functions. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 157-184. doi: 10.3934/dcds.1999.5.157

[8]

Luca Lorenzi. Optimal Hölder regularity for nonautonomous Kolmogorov equations. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 169-191. doi: 10.3934/dcdss.2011.4.169

[9]

Vincent Lynch. Decay of correlations for non-Hölder observables. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 19-46. doi: 10.3934/dcds.2006.16.19

[10]

Walter Allegretto, Yanping Lin, Shuqing Ma. Hölder continuous solutions of an obstacle thermistor problem. Discrete & Continuous Dynamical Systems - B, 2004, 4 (4) : 983-997. doi: 10.3934/dcdsb.2004.4.983

[11]

Slobodan N. Simić. Hölder forms and integrability of invariant distributions. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 669-685. doi: 10.3934/dcds.2009.25.669

[12]

Pedro Duarte, Silvius Klein, Manuel Santos. A random cocycle with non Hölder Lyapunov exponent. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4841-4861. doi: 10.3934/dcds.2019197

[13]

Jan Kwiatkowski, Artur Siemaszko. Discrete orbits in topologically transitive cylindrical transformations. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 945-961. doi: 10.3934/dcds.2010.27.945

[14]

Samia Challal, Abdeslem Lyaghfouri. Hölder continuity of solutions to the $A$-Laplace equation involving measures. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1577-1583. doi: 10.3934/cpaa.2009.8.1577

[15]

Lili Li, Chunrong Chen. Nonlinear scalarization with applications to Hölder continuity of approximate solutions. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 295-307. doi: 10.3934/naco.2014.4.295

[16]

Eugen Mihailescu. Unstable manifolds and Hölder structures associated with noninvertible maps. Discrete & Continuous Dynamical Systems - A, 2006, 14 (3) : 419-446. doi: 10.3934/dcds.2006.14.419

[17]

Alexander I. Bufetov. Hölder cocycles and ergodic integrals for translation flows on flat surfaces. Electronic Research Announcements, 2010, 17: 34-42. doi: 10.3934/era.2010.17.34

[18]

Eugen Mihailescu. Approximations for Gibbs states of arbitrary Hölder potentials on hyperbolic folded sets. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 961-975. doi: 10.3934/dcds.2012.32.961

[19]

Lucio Boccardo, Alessio Porretta. Uniqueness for elliptic problems with Hölder--type dependence on the solution. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1569-1585. doi: 10.3934/cpaa.2013.12.1569

[20]

Luciano Abadías, Carlos Lizama, Marina Murillo-Arcila. Hölder regularity for the Moore-Gibson-Thompson equation with infinite delay. Communications on Pure & Applied Analysis, 2018, 17 (1) : 243-265. doi: 10.3934/cpaa.2018015

2018 Impact Factor: 0.263

Metrics

  • PDF downloads (10)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]